Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aec01

whiteheads after Deep FX/dermasanding procedure

Recommended Posts

Hi Everyone,

I'm new to the forum. I had Deep Fx laser and dermasanding done for acne scarring and acne 5 days ago. Progress is going as outlined, but I started getting a bunch of whiteheads on my chin, a few on my nose. Seems kind of weird, and I was wondering if anyone had any similar experiences with this, and whether I should be worried?

Thanks!

AC

Share this post


Link to post
Share on other sites

I did. They will go away. I am not sure why this happens. I got mine on my chin as well! I was going to ask my doctor on my next visit on May 20th.

Donna

Share this post


Link to post
Share on other sites

Thank for responding! I feel a little better now :) phew!

Let me know if find out anything from your doctor...my doctor said to just stop putting vasaline on them and to leave them bear...I'm hoping this helps

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×